# SDR VNAA0702006

- Difficulty date: February 7, 2007
- Submitted: February 26, 2007
- Operation: Air carrier
- Aircraft: N202PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7858
- Aircraft time: 7,612 hours, 7,663 cycles
- Engine: Ge CF343B1
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Discharged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A GEAR DISAGREE MESSAGE AFTER TAKEOFF.  CREW FOLLOWED THE QRH AND LANDED WITHOUT INCIDENT IN DAY.  MAINTENANCE INSPECTED AND SERVICED THE NOSE LANDING GEAR SHOCK STRUT OIL AND NITROGEN IAW THE AIRCRAFT MAINTENANCE MANUAL.  MAINTENANCE ALSO PERFORMED OPERATIONAL TESTS.  AIRCRAFT WAS RELEASED FOR SERVICE.
